|Please help I am losing my mind
Jul 31, 2002
Has anything at all been studied about the impact of protease inhibitors on hormonal fluctuations?I see where many women have the same nonspecific complaints that I do,but all my symptoms lead to the introduction of pi's.I am not on ANY hormone therapies and am only 30.Never in my life have I experienced anything like this.My virus is completely under control however my emotions and killer pms are another story.Thank you
Response from Dr. Jackson
I am not aware that protease inhibitors cause menstrual problems, but protease inhibitors can cause high blood sugar and high blood lipid levels.
HELP! My sex drive is gone!
- Herpes After Condom Inside Out Worried I Have HIV
- Red Spots After Vaginal Sex Worried I Have HIV
- Tingling In Fingers After Vaginal Sex Without Condom Does It Mean I Have HIV
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- Are Pimples A Sign Of A Std?
- Can A Virgin Get Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.